# SDR SWAA2025042863253

- Difficulty date: April 23, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 75,606 hours, 45,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY ROW EXIT CABIN INTERIOR LIGHT IS INOP<[01] OK TO CONT PER MEL 33-2-03 SP1  SIDE WALL LIGHT NOT A EMERGENCY LIGHT  MDDR#248576;[02] RELAMPED LEFT SIDE EMERGENCY ROW CABIN INTERIOR LIGHT IAW AMM 33-51-03. OPS CHECK GOOD.
